are headaches a GOOD sign?


#1

Are headaches after an FET transfer a good sign? It’s barely even been a full 48 hours but I had one last night that was one of the worst ever in my life. I laid down to sleep around 10 hoping the darkness would help - but nothing - in fact I got up around 1:30 in excruciating pain. My head felt like it was going to explode.

I’m only on estrace pills and prog. suppositories. But it hurt for 3-4 hours and I was so nauseous, I seriously thought I was going to throw up. I kept my husband up all night with the hacking and crying. I think I FINALLY got some sleep around 5 a.m. We did our transfer on friday morning. I ended up taking ONE extra strength tylenol - even though I know it’s safe to, I didn’t want to - but I had no choice. Anyone else have to do this and have a positive beta? I’m just terrified now because I had a headache one day during our fresh a few months ago which was negative - course that headache was no where near like last night’s was…

And as a side note, I’m not really all that prone to headaches, I get small ones here and there every once in a blue moon - take some tylenol or usually advil (which I know nsaids/advil are the devil during pregnancy) and it goes away…

And, we did a 5 day transfer. so I’m [I]only[/I] 2dp5dt.


#2

The hormones and stress of the cycle can trigger a migraine and so can the support meds you are on (estrogen and progesterone). However, since this is a FET I assume you have taken those before and haven’t had this particular symptom in your previous medicated cycles and thus is why you are asking?! So…pregnancy stress can also trigger migraines because your body isn’t used to the hormone change and even with the support med a pregnancy would put out even more pregnancy hormones in addition so yes it could be a good sign.

I am prone to migraines and what works well for me is Tylenol (2 extra strength) along with 25-50mg of benedryl. I used to go to the ER with them they got so bad and I noticed they would always give me IV fluids and benedryl to start before any pain meds and I always felt better. I asked why and they said that they give the benedryl first because many have mild reactions to the pain meds so they just avoid that, but they noticed that the benedryl does help alot. They said they think that is because it has sedative properties–so…I started using it at the onset of a migraine (or any headache really) along with my Tylenol and found it to be very effective.

I pretty much lived on tylenol, benedryl, and mucinex my entire first trimester because I had a recurring upper respiratory infection. The Docs didn’t seem concerned about me taking those and even said pseudoephidrine is okay to take for congestion so long as it isn’t an extended release tab.

So no worries! :cross: you are pregnant!! :babydust: :babydust:


#3

[QUOTE=ahhny]The hormones and stress of the cycle can trigger a migraine and so can the support meds you are on (estrogen and progesterone). [B]However, since this is a FET I assume you have taken those before and haven’t had this particular symptom in your previous medicated cycles and thus is why you are asking?! [/B][/QUOTE]

Yes. I did not had anything like this during the fresh or during the cancelled cycle (which with that cycle I was on bcp, lupron and estrace…)

now I’m just on the estrace and prog. supps.

I had a [I]small[/I] headache during my fresh cycle, but I took 2 tylenol and it went away.

I’m just so paranoid, I know. Who isn’t during their cycles? I just want this to work soooooooooooooooooo bad! (obviously! :D)

I’m trying to remind myself there are women out there who do MUCH worse to their bodies while pregnant than just taking one or two tylenols…

I guess my fear is more not taking it while KNOWING you are 100% absolutely pregnant - but more taking it when you’re [I]trying[/I] to get pregnant. It’s like “will the tylenol stop my embryo from attaching”??